# SDR DALA2025032402168

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Out Of Adjust
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0870275) GAP MEASURED ON WORK CARD 5311-01251-01B (FORECAST CARD 38-0553-8-0152) PAGE 9 STEP 11 MEASURES GREATER THAN 0.006. REPAIRED PER WORK CARD 5311-01251-02B (FORECAST CARD 38-0553-8-0156).
